Are ACE inhibitors realy safe in the patients receiving venom immunotherapy?

Authors

  • Mehmet Ünsel Division of Immunology and Allergy, Department of Internal Medicine, Faculty of Medicine, Ege University, Izmir
  • F. Ömür Ardeniz Division of Immunology and Allergy, Department of Internal Medicine, Faculty of Medicine, Ege University, Izmir
  • Nihal Mete Division of Immunology and Allergy, Department of Internal Medicine, Faculty of Medicine, Ege University, Izmir
  • Aytül Z. Sin Division of Immunology and Allergy, Department of Internal Medicine, Faculty of Medicine, Ege University, Izmir

Keywords:

Venom immunotherapy, ACE inhibitor, anaphylaxis, beta-blocker

Abstract

Few reports have been notified regarding systemic allergic reactions in patients being put on angiotensin corverting enzyme (ACE) inhibitor during the course of venom immunotherapy. There have been conflicting suggestions with respect to ACE inhibitor use during the course of VI in the literature. There is no consensus report clarifying this issue in the clinical practice. Herein we reported a case experienced anaphylaxis after being put on angiotensin corverting enzyme (ACE) inhibitor and beta-blocker therapy by reason of heart attack while receiving venom immunotherapy injections with Apis mellifera in the maintenance phase and discussed the likely causitive factors.

Downloads

Download data is not yet available.

Downloads

Published

2012-09-15

How to Cite

1.
Ünsel M, Ardeniz F Ömür, Mete N, Sin AZ. Are ACE inhibitors realy safe in the patients receiving venom immunotherapy?. AAI [Internet]. 2012 Sep. 15 [cited 2021 Dec. 2];10(2):100-3. Available from: https://aai.org.tr/index.php/aai/article/view/203

Issue

Section

Case Reports